Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 248, NWS Atlanta, GA

July 26, 2010Baldwin County, Hancock County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 26, 2010, 8:20 PM EDT for Baldwin County, Hancock County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2010, 8:20 PM EDT (00:20 UTC)
Expired
Jul 26, 2010, 9:00 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Hancock County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 8:30 PM EDTTSTM WND DMGUnderwood, GA3 TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2438 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2438 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1646 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WUUS52 KFFC 270020
SVRFFC
GAC009-141-270100-
/O.NEW.KFFC.SV.W.0248.100727T0020Z-100727T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT MON JUL 26 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BALDWIN COUNTY IN CENTRAL GEORGIA
  SOUTHWESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 900 PM EDT

* AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  MILLEDGEVILLE...MOVING SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HARDWICK...UNDERWOOD...SCOTTSBORO...PANCRAS...BEULAH AND LINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3308 8300 3308 8305 3306 8304 3302 8306
      3300 8304 3296 8310 3301 8313 3296 8317
      3298 8319 3297 8324 3310 8336 3325 8316
      3311 8295
TIME...MOT...LOC 0020Z 316DEG 3KT 3313 8316

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 8:20 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 26, 8:20 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT MON JUL 26 2010

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
OLD FRONTAL BOUNDARY ACROSS NORTH GEORGIA INTO EAST CENTRAL GEORGIA
IS PROVIDING A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON.
COVERAGE IS EXPECTED TO BE BORDERLINE BETWEEN GOOD CHANCE AND LIKELY.
INSTABILITY HAS INCREASED ACROSS THE AREA WITH ISOLATED SEVERE STORMS
POSSIBLE. THIS BOUNDARY IS EXPECTED TO REMAIN FAIRLY STATIONARY
ACROSS NORTH GEORGIA THROUGH TUESDAY...BUT WILL SLOWLY DISSIPATE AND
LOSE DEFINITION. STILL ENOUGH INCREASED RAIN CHANCES IN NORTH THROUGH
TUESDAY TO KEEP TEMPERATURES A TAD COOLER...AND KEEP HEAT INDEX
VALUES BELOW ADVISORY CRITERIA. CENTRAL AND EASTERN PORTIONS OF THE
FORECAST AREA ARE STILL LIKELY TO GET WARM ENOUGH TO MEET CRITERIA
TUESDAY.

OVERALL THE LARGE SCALE PATTERNS REMAIN RELATIVELY STATIC THROUGH THE
SHORT TERM FORECAST PERIOD AS THE UPPER RIDGE CENTERED OVER THE
SOUTHERN U.S. COAST SLOWLY SHIFTS WESTWARD. AS THE FRONTAL BOUNDARY
WEAKENS..THE WESTERN ATLANTIC SURFACE RIDGE BUILDS BACK INTO THE
REGION BY WEDNESDAY.

.LONG TERM /THURSDAY THROUGH MONDAY/...
LARGE UPPER RIDGE REMAINS THE PRIMARY INFLUENCE FOR NORTH AND CENTRAL
GEORGIA THROUGH THE EXTENDED FORECAST PERIOD. THE RIDGE DOES SHIFT
SLOWLY FROM BEING CENTERED OVER THE SOUTHEASTERN U.S. MID WEEK TO THE
SOUTHERN PLAINS BY THE WEEKEND. THIS SHOULD ALLOW ANOTHER WEAK COLD
FRONT INTO THE REGION LATE IN THE WEEK...BUT WITH NO UPPER SUPPORT
PRECIPITATION COVERAGE SHOULD REMAIN SCATTERED AT BEST...AND MAINLY
DIURNAL IN NATURE. TEMPERATURES WILL CONTINUE TO BE ABOVE SEASONAL
NORMALS THROUGH THE EXTENDED FORECAST PERIOD.

.AVIATION...
WITH T-STORMS SCATTERED AROUND THE AREA...WILL CARRY TEMPO THUNDER
MOST SITES UNTIL AROUND 01Z-02Z...BUT HOLD ON TO "CB" UNTIL AROUND
MIDNIGHT. LOW CLOUDS/FOG LATE TONIGHT/EARLY TUESDAY A HARD
CALL...BUT PLAN TO INDICATE FEW/SCT CLOUDS AROUND 1 THSD FT WITH
VSBYS POSSIBLY IN THE MVFR RANGE UNTIL AROUND 13Z. WILL CARRY PROB30
ALL SITES TUESDAY AFTERNOON...GENERALLY AFTER 20Z. WINDS ALL OVER
THE PLACE WITH THUNDERSTORMS IN THE AREA...BUT THINK THEY SHOULD
SETTLE OUT OF THE NORTHWEST.

.ATL...CONFIDENCE...MODERATE ON ALL ELEMENTS...EXCEPT LOW ON
FORMATION OF IFR CLOUDS LATE TONIGHT/EARLY TUESDAY.

49
&&

.HYDROLOGY...
WIDESPREAD FLOODING ISSUES ARE NOT EXPECTED...HOWEVER HIGH
PRECIPITABLE WATER CONTENT...AND SLOW...ERRATIC MOVEMENT OF
THUNDERSTORMS...WILL PROVIDE FOR A LOCALIZED FLASH FLOODING
POTENTIAL THIS AFTERNOON AND EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          76  94  75  96  74 /  50  40  40  30  30
ATLANTA         77  94  77  93  77 /  40  30  30  20  20
BLAIRSVILLE     72  88  70  89  69 /  50  40  40  30  30
CARTERSVILLE    74  93  73  94  73 /  40  30  30  30  20
COLUMBUS        78  97  77  96  77 /  20  30  20  20  20
GAINESVILLE     76  92  75  93  74 /  50  40  40  30  30
MACON           77  97  77  96  76 /  30  30  20  20  20
ROME            75  94  73  94  73 /  40  30  30  30  20
PEACHTREE CITY  74  94  73  94  73 /  30  30  20  20  20
VIDALIA         78  99  77  97  77 /  30  30  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BUTTS...CARROLL...CLAYTON...COBB...
COWETA...DEKALB...DOUGLAS...FAYETTE...FLOYD...GWINNETT...HALL...
HARALSON...HEARD...HENRY...JACKSON...LAMAR...MERIWETHER...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SOUTH FULTON...SPALDING...TROUP...WALTON.

HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...
LAURENS...MACON...MADISON...MARION...MONROE...MONTGOMERY...
MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI...
PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

20
Hazardous weather outlook, Jul 26, 4:15 AM EDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 AM EDT MON JUL 26 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
415 AM EDT MON JUL 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE...MAINLY THIS
AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES
ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON.

.SYNOPSIS...
A SURFACE TROUGH OF LOW PRESSURE WILL REMAIN PARKED ACROSS NORTH
GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING... HEAVY RAINFALL... SMALL HAIL AND WIND GUSTS TO 45
MPH.

.OTHER HAZARDS...
HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH
AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX
VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT.

.DISCUSSION...
CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED INDEX
VALUES OF -2 TO -4 EXPECTED. THIS COMBINED WITH AN INFLUX OF TROPICAL
MOISTURE WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS
DEVELOPING DURING AFTERNOON HEATING. THE GREATER STORM COVERAGE IS
EXPECTED TO BE GENERALLY NORTH OF A LA GRANGE TO MONTICELLO TO
WARRENTON LINE WHERE A TROUGH OF LOW PRESSURE WILL HELP TO PROVIDE A
FOCUS. ALTHOUGH WEAK HIGH PRESSURE ALOFT SHOULD HINDER SEVERE
THUNDERSTORM DEVELOPMENT...A FEW STORMS MAY BECOME STRONG... WITH
GUSTY WINDS... SMALL HAIL...AND FREQUENT LIGHTNING. SLOW MOVING
STORMS COULD ALSO RESULT IN LOCALLY HEAVY RAINFALL... RESULTING IN
MINOR FLOODING OF LOW LYING...FLOOD PRONE AREAS. THE THUNDERSTORM
THREAT SHOULD DIMINISH BY LATE EVENING WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 26, 7:50 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 SE DAWSONVILLE        34.39N 84.08W
07/26/2010                   DAWSON             GA   EMERGENCY MNGR

            *** 1 INJ *** TWO TREES BLOWN DOWN AT OLD SAVANNAH PLACE
            OFF THOMPSON ROAD. ONE FELL ON A TRAILER AND CAUSED
            INJURY TO A WOMAN.

&&

KFRANTZ
Special weather statement, Jul 26, 7:52 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT MON JUL 26 2010

GAZ082-083-094-095-270030-
752 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES UNTIL 830 PM EDT...

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARNER ROBINS...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOUSTON LAKE...
KATHLEEN...BONAIRE...LAKEWOOD...MIAMI VALLEY...ELBERTA...ROBINS AIR
FORCE BASE...WARNER ROBINS...BULLARD...MIDDLE GEORGIA REGIONAL
AIRPORT...SKIPPERTON...RUTLAND...BYRON AND CENTERVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 7:54 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON JUL 26 2010

GAZ079-091-270045-
754 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MARION AND TALBOT COUNTIES UNTIL 845 PM EDT...

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GENEVA...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION AND TALBOT COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MARION ESTATES...JUNIPER...BOX SPRINGS...
GENEVA...BAUGHVILLE...JUNCTION CITY...OLIVE BRANCH...BALDWINVILLE...
TALBOTTON...BIG LAZER CREEK WMA...PO BIDDY CROSSROADS...PRATTSBURG...
FLINT HILL...WOODLAND AND PLEASANT HILL. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, Jul 26, 7:59 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT MON JUL 26 2010

GAZ052-066-270030-
759 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH
WINDS IN TROUP AND HEARD COUNTIES UNTIL 830 PM EDT...

AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GLENN...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HEARD COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE GLENN...WARESVILLE...TEXAS AND FRANKLIN.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 8:08 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT MON JUL 26 2010

GAZ068>071-270045-
808 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN UPSON...PIKE...
MONROE AND LAMAR COUNTIES UNTIL 845 PM EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM CORINTH TO MCDONOUGH WITH AN AREA
OF STRONG WINDS OUT AHEAD OF THE STORMS...FROM GREENVILLE TO
WILLIAMSON TO BERNER. THESE STORMS WERE MOVING SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
UPSON...PIKE...MONROE AND LAMAR COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HOLLONVILLE...WILLIAMSON...CONCORD...HILLTOP...ZEBULON...CHAPPEL
MILL...LIBERTY HILL...MILNER...LIFSEY SPRINGS...MEANSVILLE...
MOLENA...ALDORA...PIEDMONT...ATWATER AND CREST. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 8:16 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT MON JUL 26 2010

GAZ061-073-074-084-270100-
816 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKINSON...
BALDWIN...WASHINGTON AND HANCOCK COUNTIES UNTIL 900 PM EDT...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNDERWOOD...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILKINSON...BALDWIN...WASHINGTON AND HANCOCK COUNTIES THROUGH 900 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HARDWICK...
SCOTTSBORO...UNDERWOOD...MILLEDGEVILLE...BEULAH...DEVEREUX...
SHOULDERBONE...LINTON AND SPARTA. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:58 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson47 min
Jul 27, 3:51 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair23 min
Jul 27, 4:30 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler45 min
Jul 27, 5:59 PM EDTSevere Thunderstorm WarningFFCJohnson22 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.